MAUDE Adverse Event Report: ULRICH GMBH & CO. KG FLAMENCO; ROD, Ø 5.5 MM, LENGTH 40 MM,

ULRICH GMBH & CO. KG FLAMENCO; ROD, Ø 5.5 MM, LENGTH 40 MM,
Model Number CS 8002-040
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Failure of Implant (1924); Foreign Body In Patient (2687)
Date of Event 12/18/2019
Type of Reportable Event Serious Injury
Event or Problem Description
Approximately 16 months post-op, x-rays revealed non-union.A revision surgery was done to remove all hardware and found one screw and one rod were broken.Report 2 of 2.

Brand Name
FLAMENCO
Common Device Name
ROD, Ø 5.5 MM, LENGTH 40 MM,
Manufacturer (Section D)
ULRICH GMBH & CO. KG
buchbrunnenweg 12
ulm, 89081
GM  89081
MDR Report Key9591585
Report Number9612420-2020-00002
Device Sequence Number13567513
Product Code KWP
UDI-Device Identifier04052536114245
UDI-Public4052536114245
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K102853
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberCS 8002-040
Device Catalogue NumberCS 8002-040
Device Lot NumberNO-01505
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/14/2020
Initial Date Received by Manufacturer 01/07/2019
Supplement Date Received by Manufacturer01/07/2019
Initial Report FDA Received Date01/15/2020
Supplement Report FDA Received Date10/29/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age53 YR